# SDR TRAX200700618

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 11,493 hours, 7,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTER HANDLE CRACKED.  [SUP 05-14-07]  REMOVED AND REPLACED HANDLE IAW CRJ 700 AMM 52-11-03.  OPS CK GOOD IAW CRJ 700 MM 52-11-03 MS 23531.
